Hi all , just wondering if tummy bloating especially upper tum a side affect from HU ? i have noticed it more since taking pill every day ! Thanks Holly
Hi Holly, you should speak to your haematologist or GP about this for their advice. Hope it doesn't stop you enjoying Christmas. Maz x x x
Thank you Maz , Gp ringing me today about it xx
Hi Holly, let us know what your GP says, as I have noticed of late that my bit above my waist seems bloated, not sure if it is all the water I drink.
Hi Jean , well i shouldnt have googled it ,because pancreitis came up , i mentiond this to my Gp she said if it was its normaly pain in the thoratic and shoulder area , but i get pain there because i have scoliosis and degenerative changes . Anway because she knows i worry ...alot ! she will send me for ultrasound on tum but she is sure my symptoms are side affects of the HU and caused weight gain around that area .like you jean i do drink lots of water more than im used too my last to weigh in at hospital i put few extra pounds on ! and my jeans fit tight now which i dont want best wishes to you and a merry Christmas Holly
Hello Holly, yep Mr Google has a lot to answer for, as I did the same thing as you and got the same answer, did I panic Yes, but told the same thing as you by my Haemotologist just said that it was my body reacting to the Hydroxy. No matter how many exercises I do I cannot seem to Shift it hey-ho if that's all it does then I can cope with it, just have to buy a bigger size in cloths which is a nuisance as I am petite.
Anyway thanks for letter us know the outcome.
Have a great Christmas
Do these side effects not always come on straight away ? i have been feeling ill today with abdominal pains Diarrhoea, dizziness ,chills gas in tum . i also have a heavy head cold last few days , i have been on Hu since sept 30 th started off 3 tablet week then 5 now 7 days could it be dissagreeing with me i wonder ! i didnt take it yesterday or today , and i always worry when things like this happen over holiday times when its not easy to see or speak to Dr i may have a bug who knows but i feel yuk none the less Holly x
Well I take 500g per day and 1,000 Sat and Sun and my blood counts are all good at the moment, but occasional I do get an upset stomach for no rhym or reason and recently had the most horrendous cold that went to my chest causing me to have to go on Antibiotics. As for the dizziness yes I sometimes get that but I put that down to maybe my blood pressure is a bit raised, plus this time of year we do not listen to our bodies when they tell us that we need to just chill out for a bit and RELAX all a bit hectic really.
So sorry to hear Holly that you are not feeling well, try not to worry to much as sometimes it makes matters worse and then maybe if you do not feel too good next week seek your doctors advice, and try and keep your water content up all important when you have these bouts, flush anything through you.
Thank you Jean you take care xx
Hi, I was on HU and was convinced it caused weight gain and bloating among other things. I've been off it two months and have definitely noticed a reduction in bloating and my weight is very very slowly creeping down so I'm sure the HU caused these things for me. It wasn't the bloating that caused me to come off HU by the way, just to reassure you, that was annoying but easily tolerated. I hope you have a very Happy Christmas, best wishes, Frances.
Hi Frances is it a side affect we can gain weight ? Mine been creeping up but I don't consider I'm on a high dose go Hydroxy at mo.whar was you on at the time ? Merry Christmas to you best wishes Holly
Hi Leah, my dose varied a lot, from 500 per day upwards, maximum was 4 x 500 capsules per day at one time. I certainly experienced weight gain, about 12lb and I found on here that several people had also experienced the same, but not everyone.
Happy Christmas, Frances.
Yes. I have experienced the same problem. It has to do with an enlarged spleen I am still trying to accept the PV dxd
aspirin for the rest of my life. Aside from that, I was wondering—has anyone here experienced any dental...
time the side affects , Gosh it seems one thing after the other at the minute ..regards Holly happy new...
Start a Community